# SDR VNAA202112051111

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 15,284 hours, 13,747 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 02010
- Condition: Smoke
- Location: 200
- Part time: 12,791 hours, 11,557 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L PACK AUTOFAIL CAUTION MSG ACCOMPANIED BY L PACK FAULT STATUS MSG AND SMOKE IN CABIN. FOUND LH PACK TO SMOKE DEFERRED COCKPIT TEMP CONTROL SYS. REMOVED AND REPLACED LH ACM IAW CRJ 900 AMM 21-51-08-000/400-801. OPS CHECK GOOD. LEAK CHECK GOOD
